By Nirah - 26/07/2019 21:00 - Canada - Parksville

Today, I'm a week into a prescription of extremely constipating antibiotics. I also just caught the stomach bug going around at work that causes aggressive diarrhea. The two combined mean I have a constant, slow-moving stream of thick, foul-smelling sludge coming out of me. FML
I agree, your life sucks 1 969
You deserved it 144

Add a comment

You must be logged in to be able to post comments!

Top comments

I feel your pain OP. I have Crohns Disease which is a GI(intestinal) disorder which can cause me to have all sort of f*cked up bowl movements, along with many other things. Try Imodium to form your stool back up a bit but make sure you read all the directions and such. Best of luck OP! Feel better!

Sounds a hell of a lot better than extreme constipation.

Comments

I feel your pain OP. I have Crohns Disease which is a GI(intestinal) disorder which can cause me to have all sort of f*cked up bowl movements, along with many other things. Try Imodium to form your stool back up a bit but make sure you read all the directions and such. Best of luck OP! Feel better!

Sounds a hell of a lot better than extreme constipation.

Sounds just like my two month old

Welcome to my every other day.